Lancaster EPrints

Separation of Dirac and Kähler equations in spherically symmetric space‐times

Panahimoghaddam, M. and Tucker, Robin (1986) Separation of Dirac and Kähler equations in spherically symmetric space‐times. Journal of Mathematical Physics, 27 (5). pp. 1398-1403. ISSN 0022-2488

Full text not available from this repository.

Abstract

The Dirac and Kähler equations are separated in a class of spherically symmetric space‐times by using new techniques of Clifford analysis. New operators, which raise and lower the ‘‘spin weight’’ of spin‐weighted functions by (1)/(2), are also introduced. The separated solutions enable us to analyze the distinction between spinor solutions to the Dirac separation equation and Kähler solutions.

Item Type: Article
Journal or Publication Title: Journal of Mathematical Physics
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74950
Deposited By: ep_importer_pure
Deposited On: 04 Aug 2015 09:46
Refereed?: Yes
Published?: Published
Last Modified: 08 Sep 2017 00:34
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74950

Actions (login required)

View Item